upset about high sugars in morning

gailssong
By gailssong Latest Reply 2010-07-11 23:36:17 -0500
Started 2010-07-11 23:06:04 -0500

Since I went off my Actos ( I am stil taking 10 mg of Glyburide). I have fluctuating levels. What bothers me most is for example last night my sugars were 154. And when i tested them in the morning they were 170. Can anyone tell me why it is higher in the morning? I thought levels were supposed to go down?


2 replies

Kirla
Kirla 2010-07-11 23:21:09 -0500 Report

Liver dump. We all have them. Your liver decides you need more glucose and it dumps it into your blood. We all have to deal with it. I found that if you get up early and test and then eat something preferably low carb if helps. Here is what I do.

My A1C went from 14.1 to 5.9 in 4 months. My last 4 A1C’s have all been under 6. My lowest 5.4. I write what I did here. Click on the link below.

http://kirla.wordpress.com/this-is-what-i-did/

Good Luck
Kevin

gailssong
gailssong 2010-07-11 23:36:17 -0500 Report

thanks so much for your kindadvice. I am new to this site and it makes me feel so much better that I am not alone

Next Discussion: Why ? »